Eosinophilic Gastroenteritis

Eosinophilic gastroenteritis is a gastrointestinal condition having the following symptoms like abdominal pain, nausea, diarrhea, indigestion, heartburn, and other digestive problems. The exact cause is unknown, but hypersensitivity is considered to play a vital role in the development of this condition. Eosinophilic gastroenteritis is a rare condition.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do infants get constipated easily?

Query: Hello doctor, My 8 month old son is having eczema issues since he was around 2 months old. I presume because of allergies. We have tried many things to find what causes his issues, but still have not got it to go away long term. My main concern is that he has had issues with digestion for the past f...  Read Full »


Dr. Sadaf Mustafa

Answer: Hello, Welcome to icliniq.com. It is not unusual for infants to have constipation and milk protein allergies are also not that uncommon. You can try Similac has a product by the name of Similac Alimentum; they are broken down milk proteins. You can also try soy milk. You have to be very careful abou...  Read Full »

Tests for stomach pain revealed a high eosinophil count. What to do?

Query: Hi doctor, I have a stomach ache from the last two months. It got worsened last week and I was admitted to a hospital. A lot of tests were done. The CBC revealed eosinophilia. The gastroscopy revealed an edematous duodenum. A duodenal biopsy was taken. I have attached my biopsy report. I want to u...  Read Full »


Dr. Klerida Shehu

Answer: Hello, Welcome to icliniq.com. I reviewed your biopsy report (attachment removed to protect patient identity), and the findings were normal. There is nothing to be worried about. You will need to use PPI's (proton pump inhibitors) to improve your symptoms. Regarding your eosinophilia, it may be el...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.